# SDR DALA2024022302550

- Difficulty date: February 22, 2024
- Submitted: February 23, 2024
- Operation: Air carrier
- Aircraft: N541US
- Make and model: Boeing 757251
- Aircraft serial: 26488
- Aircraft time: 84,603 hours, 32,438 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Bushing
- Part number: UNKNOWN
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5641 DURING INTERFACE INSP OF THE REMOVAL OF UPPER LINK # 2 ENG FOUND FWD SPAR FITTING BUSHING DAMAGED. CORRECTIVE ACTION: COMPLIED WITH ERA 584011-14 REV A AT #2 ENG UPPER LINK. (0213440)
